Starting Methotrexate tomorrow.....eeeeekk

gemmarh100
gemmarh100 Member Posts: 73
edited 22. Jul 2013, 11:35 in Living with Arthritis archive
Hello everyone...hope your having an ok day, mine was very exhausting....left my house at 6.15am and got home at 7.00pm. :roll: I will be starting my Methotrexate tomorrow evening...just wondering if anyone would be there for support, if I could private message anyone who has been through it, as I don't want to clog up these forums with all my moaning... :lol: Im very nervous but know it's for the best.... eeeeek xxxx

Comments

  • kentishlady
    kentishlady Member Posts: 809
    edited 30. Nov -1, 00:00
    Will be thinking of you and hoping all goes well for you. I have OA so am not familiar with your meds, but will be in your pocket to keep you company. Let us know how you get on. Beryl
  • villier
    villier Member Posts: 4,426
    edited 30. Nov -1, 00:00
    Me to Gemma, it is OA I have as well, I am sure someone will come along to give you guidance, good luck for tomorrow pet, let us know how you got on...........Marie xx
  • Boomer13
    Boomer13 Member Posts: 1,931
    edited 30. Nov -1, 00:00
    Hi; I started mine 6 months ago.

    Sure you can PM me, I may not be able to help, but can at least be there to chat. I've had a bit of luck recently taking mine with an evening meal and lots of water.

    Hope it's not too rough for you.
  • gemmarh100
    gemmarh100 Member Posts: 73
    edited 30. Nov -1, 00:00
    Thanx everyone :)

    Boomer13, I was thinking after evening meal too and lots of people have told me to drink lots of water, so fingers crossed not too many side effects. Some people suggested excercise afterwards, what do you think of this :?:
  • Kittkat
    Kittkat Member Posts: 309
    edited 30. Nov -1, 00:00
    Good luck with it let us know how you get on !
  • Boomer13
    Boomer13 Member Posts: 1,931
    edited 30. Nov -1, 00:00
    Hi Gemmarh100;

    I can't comment on exercising afterwards because I can't exercise :cry::cry: !!! I'm a mess.....

    I'll be watching your post so let us know how you make out ((()))

    Anna
  • barbara12
    barbara12 Member Posts: 21,276
    edited 30. Nov -1, 00:00
    Hi Gemma
    I just want to wish you well with the meds...and hopefully it will be a new beginning for you ...please let us know how you get on.....xx
  • DebraKelly
    DebraKelly Member Posts: 398
    edited 30. Nov -1, 00:00
    I have been on Meth for 4 years now, tablets, injections and back to tablets again.

    Its a great drug and it has helped me a lot.

    Feel free to message me if you like.

    Debbie
    x
  • dibdab
    dibdab Member Posts: 1,498
    edited 30. Nov -1, 00:00
    Hi Gemma,

    Just checking in to say hope you got on okay with the methotrexate, I'm just about to take this week's dose :? . It still gives me a slightly dody tummy, but rheumy nurse suggests spreading the pills through the day to minimise the tummy irritation- so That's today techniques, splitting the dose into 3 and taking after each meal today- it worked better last week so here's hoping!!!!

    Deb xx
  • janie68
    janie68 Member Posts: 1,186
    edited 30. Nov -1, 00:00
    Just to say good luck, hope you have taken it & you are ok.

    I have been on it for years, tablets and now injection. I also take anti-sickness tablets to help with the nausea that I have. Drinking plenty of water will help your liver as it breaks it down. Eating carbs helps me as well.

    Janie xx
  • maria09
    maria09 Member Posts: 1,905
    edited 30. Nov -1, 00:00
    Hi
    How have you got on with your methotrexate?
    I've been on them awhile with no side effects I've not taken mine for 8weeks due to having surgery at beginning of June can't wait to restart them on 29th I will be having the injections as they say it works better for some than having tablets
    Maria
  • dreamdaisy
    dreamdaisy Member Posts: 31,520
    edited 30. Nov -1, 00:00
    I've been on injected meth for a few years now and have very little trouble with it. I occasionally feel very tired the following day but that's it. I don't think about it once the injection is done, in the same way that I don't think about any of my meds once they're done. I hope you got on OK with it, please let us know. DD

Who's Online

5
DebbieL
DebbieL
toady
toady
+3 Guests